# SDR QXEA200602605

- Difficulty date: September 29, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 6,637 hours, 6,115 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Swivel
- Part number: SJ5049172
- Condition: Leaking
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

LAX FLIGHT NR 2444: WHILE PUSHING BACK FOR DEPARTURE, THE TUG DRIVER NOTICED THAT THE NOSEWHEEL HAD FLUID DRIPPING.  PULLED BACK INTO THE GATE AND SHUT DOWN.  A LARGE PUDDLE UNDER THE NOSEWHEEL FORMED PRIOR TO SHUTDOWN.  MAINTENANCE REMOVED AND REPLACED STEERING MANIFOLD SWIVEL JOINT IAW Q400 AMM 32-51-16-000-803 AND 32-51-16-400-803.  BLED NR 2 SYSTEM AT THE SWIVEL JOINT (STEERING MANIFOLD).  CLEANED AREA AND C/W OPS TEST OF NWS SYSTEM TASK 32-51-00-710-801.  OPS TEST GOOD.  NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.
